# SDR FDEA201307241652

- Difficulty date: July 24, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 70,984 hours, 11,520 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB6737502
- Condition: Dented
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E NR 8  SLAT FWD INBD AREA DENTED.  REPAIRED IAW EA 1-5750-166141.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
